# SDR DALA2023100208045

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 91,725 hours, 42,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 NEED TO COMPLY WITH KEEL BEEM REPAIR. CORRECTIVE ACTION: COMPLIED WITH ERA 612401-14 SECTION I. (2995568)
